On the analytic continuation of certain Dirichlet series

Egami Shigeki, Shigeki Egami

研究成果: Article

元の言語English
ページ(範囲)225-228
ジャーナルDefault journal
32
出版物ステータスPublished - 1983 1 1

これを引用

Shigeki, E., & Egami, S. (1983). On the analytic continuation of certain Dirichlet series. Default journal, 32, 225-228.

On the analytic continuation of certain Dirichlet series. / Shigeki, Egami; Egami, Shigeki.

:: Default journal, 巻 32, 01.01.1983, p. 225-228.

研究成果: Article

Shigeki, E & Egami, S 1983, 'On the analytic continuation of certain Dirichlet series', Default journal, 巻. 32, pp. 225-228.
Shigeki, Egami ; Egami, Shigeki. / On the analytic continuation of certain Dirichlet series. :: Default journal. 1983 ; 巻 32. pp. 225-228.
@article{1d2dce72aae14b3c86d9acb4be31c84c,
title = "On the analytic continuation of certain Dirichlet series",
author = "Egami Shigeki and Shigeki Egami",
year = "1983",
month = "1",
day = "1",
language = "English",
volume = "32",
pages = "225--228",
journal = "Default journal",

}

TY - JOUR

T1 - On the analytic continuation of certain Dirichlet series

AU - Shigeki, Egami

AU - Egami, Shigeki

PY - 1983/1/1

Y1 - 1983/1/1

M3 - Article

VL - 32

SP - 225

EP - 228

JO - Default journal

JF - Default journal

ER -